MathSciNet Relay Station
MathSciNet bibliographic data
MR477445 (57 #16972) 35J65
Kazdan, Jerry L.; Warner, F. W. Remarks on some quasilinear elliptic equations. Comm. Pure Appl. Math. 28 (1975), no. 5, 567–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement